MAUDE Adverse Event Report: O&M HALYARD, INC. QUICK CHECK H600 STERILIZATION WRAP 48IN - 48IN; STERILIZATION PRODUCTS

O&M HALYARD, INC. QUICK CHECK H600 STERILIZATION WRAP 48IN - 48IN; STERILIZATION PRODUCTS
Model Number 34147
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was evaluated under ambient light conditions.The sample arrived with a circled area on the blue layer where there is an incomplete daisy pattern.The area measures approximately 1.2cm.The area was viewed under magnification.The area can be described as a flatter bond point area where the daisy pattern is not defined.The white layer is not affected.The complaint is undergoing further investigation by the manufacturing site, a follow up report will be submitted upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Holes were found in the sterilization wrap at the time of or set up.Items had to be sent back to csr to be reprocessed.There was no injury or medical intervention required for patient(s).There was a delay in cases, in some instances, the delay was an hour or longer.
 
Additional Manufacturer Narrative
A complaint sample was evaluated under ambient light conditions.The sample arrived with a circled area on the blue layer where there is an incomplete daisy pattern.The area measures approximately 1.2cm.The area was viewed under magnification.The area can be described as a flatter bond point area where the daisy pattern is not defined.The white layer is not affected.The device history record for product was reviewed.Quality records showed the attributes and visual checks on the rolls were documented as pass.There were no documented issues.According to quality records, this material met specification guidelines.There can be times where polymer or particles can stick to the rolls.These small particles or debris of foreign material can transfer to the sheet, which can cause a hole, make an indention, or cause flattened areas on the sheet.Product testing is conducted utilizing a lot acceptance system and aql limits.Some of the process tools utilized to minimize issues include online web inspection detection devices, process settings with established run settings, center lining control plans, an automatic process monitoring system, and statistical process controls.Results of the process and product testing are closely monitored.Customer feedback is reviewed which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of process and quality control.No actions are taken at this time, the observation is considered a visual defect that does not affect the strength and durability of the fabric.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
QUICK CHECK H600 STERILIZATION WRAP 48IN - 48IN
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald road
389 clyde fitzgerald road
linwood NC 27299
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19530263
Report Number1054380-2024-00005
Device Sequence Number7560567
Product Code FRG
UDI-Device Identifier30680651341472
UDI-Public30680651341472
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K214007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34147
Device Catalogue Number103414720
Device Lot NumberLT4044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown